# SDR CALA0700787

- Difficulty date: December 9, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- Aircraft time: 62,535 hours, 32,453 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 63353503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED BEHIND AFT PIT AFT BULKHEAD 1 FRAME AFT OF POT WATER PANEL IN CENTER OF AC BELLY SKIN.  PERFORMED REPAIR STA 967 STRINGER 27L AND 27R PER ECRA 5310-04681 AND SRM 53-00-07.
